In this article, we establish existence and uniqueness results for positive solutions of a boundary value problem of the nonlinear two-term fractional differential equation in which the lower fractional derivative order $\beta$ and the higher one $\alpha$ satisfy $\alpha-1<\beta<\alpha$. Our analysis is based on a fixed point theorem. An example is given to illustrate the efficiency of the main theorem.
Digital Object Identifier (DOI)
"Existence and Uniqueness of Positive Solutions for $(n-1,1)-$ Type BVPs of Two-Term Fractional Differential Equations,"
Progress in Fractional Differentiation & Applications: Vol. 2
, Article 5.
Available at: https://dc.naturalspublishing.com/pfda/vol2/iss3/5